# SDR FDEA201111305097

- Difficulty date: November 30, 2011
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 49,646 hours, 8,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Disconnected
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, J, A

## Discrepancy

NR 1 PACK FLOW DISAGREE IN CRUISE.  LOUD NOISE FROM  PACK, CYCLED CONTROLLERS WITH NO HELP.  SELECTED AIR SYS MANUALLY OFF/ON SEVERAL TRIES, NO HELP.  RAN QRH CHECKLIST, NO  HELP. TURNED PACK ONE OFF. RETURN TO DEPARTURE.  NO FAULT FOUND IN CFDS.  TROUBLESHOT IAW FIM 21-50-13, NO FAULT FOUND, NO HISTORY  FOR LAST FLIGHT FOUND.  ON AIRCON CONTROLLER NR1, FAULT HISTORY  FOUND, FAILED INTERMITENT SEVERAL LEGS,  R & R  AIR CON CONTROLLER NR 1 IAW MM 21-62-01-4.  TEST PASSED.  OPENED NR 1 PACK COMPARTMENT FOR VISUAL INSPECTION,  FOUND HOSE ON TURBINE BYPASS DUCT DISCONNECTED AND HEAT PROTECTION BLOW OUT. NO DAMAGE TO THE DUCT FOUND. ONE CLAMP HOLDING HOSE WAS OUT.    REPAIRED DAMAGE AND AND REPLACE BYPASS DUCT.
